# SDR UALA2013041802648

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,916 hours, 26,424 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR TO BS 778 FUSELAGE SKIN BETWEEN STR 16LT-18LT RECEIVED FAA FORM 8100-9 DATED 4-16-13 THAT CONTAINS STAGE 1&2 APPROVAL. (CF0744)  MAJOR REPAIR ACCOMPLISHED.
